# SDR USAA2009070791703

- Difficulty date: July 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 17,639 hours, 7,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00546900
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 548 - DFW - EES - LEFT OVERWING SLIDE INDICATION ARMED LIGHT ON ECAM, ARM LIGHT BY EMERGENCY EXIT STAYS ON EVEN IF SLIDE HANDLE PANEL IS INSTALLED.  OVERWING TWO EMERGENCY LIGHTS WILL NOT TEST.  ARMED LIGHT STAYS ON EVEN IF DISARMED.  MAINTENANCE FOUND LT PANEL WARNING LIGHT DEFECTIVE.  REPLACED IAW MM 52-73-21.
